# SDR DXTA2011010304393

- Difficulty date: December 31, 2010
- Submitted: January 3, 2011
- Operation: Air carrier
- Aircraft: N894QS
- Make and model: Raythn HAWKER900XP
- Aircraft serial: HA0005
- Aircraft time: 1,571 hours, 1,134 cycles
- Engine: Garrtt TFE731*
- System (JASC): 2760 · Drag Control System
- Part: Speed Brake
- Condition: Malfunctioned
- Stage of operation: DE
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

WHILE DESCENDING, ENROUTE WE WERE UNABLE TO MOVE AIRBRAKE LEVER AS IF IT WAS FROZEN.  AFTER LANDING AND ON RAMP, AIRBRAKES DEPLOYED NORMALLY.  CONDUCTED FUNCTIONAL CHECK OF AIRBRAKE SYS. SYSTEM CHECKED GOOD AT THIS TIME  IAW MM 27-61-02.
